# SDR 98FDEA00163

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516342
- Condition: Dented
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAY TOP OF FRAME DENTED AT BS 1030, RBL 28, WL 145.  *S/D*  REMOVED DAMAGED AREA AND REPAIRED FRAME AT BS 1030, RBL 28, WL 145 IAW FED-EX SRM 51-40-3.
